Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some classes of regular univalent functions


Author: R. J. Libera
Journal: Proc. Amer. Math. Soc. 16 (1965), 755-758
MSC: Primary 30.42
DOI: https://doi.org/10.1090/S0002-9939-1965-0178131-2
MathSciNet review: 0178131
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. W. Goodman, On the Schwarz-Christoffel transformation and p-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204-223. MR 0033886 (11:508d)
  • [2] W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185. MR 0054711 (14:966e)
  • [3] J. Krzyż, The radius of close-to-convexity within the family of univalent functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 10 (1962), 201-204. MR 0148887 (26:6384)
  • [4] Z. Nehari, Conformal mapping, McGraw-Hill, New York, 1952. MR 0045823 (13:640h)
  • [5] R. M. Robinson, Univalent majorants, Trans. Amer. Math. Soc. 61 (1947), 1-35. MR 0019114 (8:370e)
  • [6] K. Sakaguchi, On a certain univalent mapping, J. Math. Soc. Japan 11 (1959), 72-75. MR 0107005 (21:5734)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.42

Retrieve articles in all journals with MSC: 30.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178131-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society